# SDR R61A2022122900806

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066029001
- Condition: Corroded
- Location: Frm 86 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, FR 86, AFT LOWER FUSELAGE, SHEAR CLIP CORRODED BETWEEN STR 28L AND STR 27L. REPLACED SHEAR CLIP AT FR 86 BETWEEN STR 28L-27L IAW SRM 51-41-04 AND SRM 51-41-02.
